# SDR ASAA2024041149203

- Difficulty date: April 11, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A122534
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF R/H TRANSITION FOUND LOWER FRAME HOLE AT STA 500D TO BE CRACKED. GROUNDED - YES. REPAIRED LOWER FRAME HOLE AT STA 500D IAW EA 800-53EA-26889.
